# SDR IPXA2015020285532

- Difficulty date: January 11, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7024511
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FOUND CORROSION ON FORWARD CARGO LONGERON 43R BETWEEN STA 1129/6-0 AND 1129/6-20.  ACCOMPLISHED PERMANENT REPAIR ON FORWARD CARGO LONGERON 43R STA 1129/6-0 AND 1129/6-20 IAW SRM 53-00-05, FIGURE 202, REPAIR 1.
